# SDR SIMA20131009001

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 26,611 hours, 18,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY SIGN FELL OFF MOUNT.  ATTACHED SIGN TO MOUNT IAW AMM 33-57-05.
